My pain management Doc put me on Topamax to help with the nerve damage on my spine. In the beginning of taking the drug it just made me sleepy, but when I had my second refill is when I noticed strange things I came off Topamax because the medication was making me hear loud voices at random times, hands and feet tingle. It also made me feel a bit panicked. Also I'm a huge coke drinker, taking topamax makes any soda taste so nasty. I did loose some weight while take the drug, which was nice. My question is, Is the medication out of my system enough after a year and half to try again? Should I get worried that symptoms will return?
The symptoms may happen simply because they did before. It's always a risk if it has happened in the past. However, our bodies are always changing and if you were not on it for very long and if your medications have changed since then, it could have a different effect on you this time. I am on Topamax for my migraines and it helps me so much. I had the tingling in the hands and feet but after 2 weeks it lessened and finally went away completely. My body just had to get used to it. When you said the loud voices, do you mean like other people's loud voices or like voices in your head? If they were in your head and it happens again, I would probably not stay on it if the symptoms stay. One time, I didn't have any Topamax and had to get a new script written, so I was off of it for about a week and it was as if I started all over again. I had to go through the tingling in my hands and feet again and my migraines came back but then I was fine again 2 weeks later.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.